# SDR ABXA000171

- Difficulty date: March 26, 2000
- Submitted: March 28, 2000
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 36,125 hours, 32,143 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101623111
- Part serial: B23171
- Condition: Deployed
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR EMERGENCY SLIDE DID NOT FULLY INFLATE WHEN ACCIDENTLY DEPLOYED.  REPLACED ENTRY DOOR ESCAPE SLIDE PACK IAW B767 MM 25-66-01-04.
